IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1133 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1306    
    Printed38    
    Emailed0    
    PDF Downloaded87    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2016  |  Volume : 48  |  Issue : 5  |  Page : 599-600

Cefepime-induced neurotoxicity in a patient with coronary artery bypass


1 Department of Pharmacology, B. J. Medical College, Ahmedabad, Gujarat, India
2 Department of Cardiovascular Surgery, Narayana Multispeciality Hospital, Ahmedabad, Gujarat, India

Correspondence Address:
Dr. Megha Shah
Department of Pharmacology, B. J. Medical College, Ahmedabad, Gujarat
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.190763

Rights and Permissions

We present here a case of 58-year-old male operated for coronary artery bypass graft surgery with four grafts. He developed neurologic symptoms with injection cefepime which recovered after withdrawal of the drug.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow